Advanced Search
MyIDEAS: Login to save this article or follow this journal

Incompatibility networks as models of scale-free small-world graphs


Author Info

  • Zhongzhi Zhang


  • Shuigeng Zhou


  • Tao Zou
  • Lichao Chen
  • Jihong Guan
Registered author(s):


    We make a mapping from Sierpinski fractals to a new class of networks, the incompatibility networks, which are scale-free, small-world, disassortative, and maximal planar graphs. Some relevant characteristics of the networks such as degree distribution, clustering coefficient, average path length, and degree correlations are computed analytically and found to be peculiarly rich. The method of network representation can be applied to some real-life systems making it possible to study the complexity of real networked systems within the framework of complex network theory. Copyright EDP Sciences/Società Italiana di Fisica/Springer-Verlag 2007

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal The European Physical Journal B.

    Volume (Year): 60 (2007)
    Issue (Month): 2 (November)
    Pages: 259-264

    as in new window
    Handle: RePEc:spr:eurphb:v:60:y:2007:i:2:p:259-264

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: 89.75.Hc Networks and genealogical trees; 05.45.Df Fractals; 02.10.Ox Combinatorics; graph theory; 89.75.Da Systems obeying scaling laws;


    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Knor, Martin & Škrekovski, Riste, 2013. "Deterministic self-similar models of complex networks based on very symmetric graphs," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 392(19), pages 4629-4637.
    2. Chen, Renxia & Fu, Xinchu & Wu, Qingchu, 2012. "On topological properties of the octahedral Koch network," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 391(3), pages 880-886.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:spr:eurphb:v:60:y:2007:i:2:p:259-264. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.